![]() |
Volumn 300, Issue 1, 2002, Pages 18-26
|
Non-Hermitian Hamiltonians with real and complex eigenvalues in a Lie-algebraic framework
|
Author keywords
Lie algebras; Non Hermitian Hamiltonians; Pseudo Hermiticity; PT symmetry
|
Indexed keywords
EIGENVALUES AND EIGENFUNCTIONS;
ALGEBRAIC FRAMEWORK;
COMPLEX EIGENVALUES;
LIE ALGEBRA;
NON-HERMITIAN HAMILTONIANS;
PSEUDO-HERMITICITY;
PT SYMMETRIES;
HAMILTONIANS;
ARTICLE;
CALCULATION;
MATHEMATICAL ANALYSIS;
MATHEMATICAL COMPUTING;
MATHEMATICS;
|
EID: 0002948453
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/S0375-9601(02)00689-8 Document Type: Article |
Times cited : (114)
|
References (38)
|